Also swollen and for how long?
I do not know if it is normal or not, but I am having numbness and tingling (no swelling) in my leg and foot also. I had a steroid (2 steriods plus lidocaine) injected into an inflamed trochanteric bursa 4 days ago. The excruciating pain from the bursa is practically gone, but I have weird symptoms for a few hours every day... the numbness in my leg and foot, as well as tingling in my scalp and dizziness. It goes away after 2-3 hours and then happens again the next day. One of the steroids used was a long acting type... so maybe it is the slow absorption that is causing this?? I am hoping this one injection will be all I need.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Sep 2009 • 1 answer
Updated 3 Jul 2012 • 3 answers
Updated 27 Jul 2017 • 3 answers
Updated 13 Mar 2015 • 1 answer
Updated 16 Dec 2016 • 1 answer